Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 June 2005

On the Relations among Characteristic Functions of Theta Functions

Ismet Yildiz & Neslihan Uyanik

Journal of Mathematics and Statistics, Volume 1, Issue 2, pp. 142–145 · doi.org/10.3844/jmssp.2005.142.145

6,040 accesses4,225 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this study, using the characteristic values $\begin{bmatrix} \varepsilon\\ \varepsilon' \end{bmatrix} = \begin{bmatrix} 1\\ 1 \end{bmatrix}, \begin{bmatrix} 1\\ 0 \end{bmatrix}, \begin{bmatrix} 0\\ 1 \end{bmatrix}, \begin{bmatrix} 0\\ 0 \end{bmatrix} \pmod 2$ a theorem on the $\frac{1}{2^r}$ coefficients of periods of first order theta function according to the $(1,τ)$ period pair (for $r \in N^+$) is established. The following equalities are also obtained.

  1. $\exp\left\{{-\frac{1}{{{4^r}}}\left({\tau+2}\right)\pi i-\frac{1}{2^r}-\pi i}\right\}.\theta\left[\begin{array}{l} 1 + \frac{1}{2^{r-1}}\\ 1 + \frac{1}{2^{r-1}}\\ \end{array}\right](0,\tau)=\exp\left\{{-\frac{1}{4^r}(\tau+2)\pi i}\right\}.\theta\left[\begin{array}{l} 1 + \frac{1}{2^{r-1}}\\ 0 + \frac{1}{2^{r-1}}\\ \end{array}\right](0,\tau)$
  2. $\exp\left\{{-\frac{1}{{{4^r}}}\left({\tau+2}\right)\pi i-\frac{\pi i}{2^r}}\right\}.\theta\left[\begin{array}{l} 0 + \frac{1}{2^{r-1}}\\ 1 + \frac{1}{2^{r-1}}\\ \end{array}\right](0,\tau)=\exp\left\{{-\frac{1}{4^r}(\tau+2)\pi i}\right\}.\theta\left[\begin{array}{l} 0 + \frac{1}{2^{r-1}}\\ 0 + \frac{1}{2^{r-1}}\\ \end{array}\right](0,\tau)$

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Yildiz, I. & Uyanik, N. (2005). On the Relations among Characteristic Functions of Theta Functions. Journal of Mathematics and Statistics, 1(2), 142–145. https://doi.org/10.3844/jmssp.2005.142.145

Licence
© Science Publications
Issue
Volume 1, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Relations among Characteristic Functions of Theta FunctionsJournal of Mathematics and Statistics · Volume 1, Issue 2 · pp. 142–145 · © Science PublicationsDownload